Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i8.50
pages 52-62

Using Genetic Algorithm for Solving Boundary Value Problems

Larisa P. Vakal
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

ABSTRACT

A genetic algorithm for solving boundary value problems for second-order ordinary differential equations and boundary value problems for elliptic equations is proposed. Results of numerical experiments for solving linear and nonlinear problems are presented. The obtained solutions are presented in the analytical form. Te influence of genetic algorithm parameters on the solution accuracy and convergence rate is investigated.


Articles with similar content:

Stokes Flow past an Array of Annular Disks
International Journal of Fluid Mechanics Research, Vol.30, 2003, issue 4
V. S. Malyuga, M. G. J. Verbruggen, V. V. Meleshko, A. M. Gomilko
Multiscale Modeling for Micropolar Flow in a Structure with One Bundle of Tubes
International Journal for Multiscale Computational Engineering, Vol.2, 2004, issue 3
R. Stavre, D. Dupuy, Gregory P. Panasenko
NON-NEWTONIAN NANOFLUID FLOW THROUGH A POROUS MEDIUM BETWEEN TWO COAXIAL CYLINDERS WITH HEAT TRANSFER AND VARIABLE VISCOSITY
Journal of Porous Media, Vol.16, 2013, issue 3
S. Aziz, A. Zeeshan, Rahmat Ellahi
DIFFERENTIAL TRANSFORMATION METHOD FOR SOLVING THE NONLINEAR HEAT TRANSFER EQUATION WITH A VARIABLE SPECIFIC HEAT COEFFICIENT
Computational Thermal Sciences: An International Journal, Vol.4, 2012, issue 3
Hessameddin Yaghoobi, Mohsen Torabi
Sensitivity of Multidimensional Discrete Linear Models with Delays
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
A.I. Ruban